MathSciNet Relay Station
MathSciNet bibliographic data
MR2990688 35Q55 (35A30 35C06)
Zhang, Li-Hua Self-adjointness and conservation laws of two variable coefficient nonlinear equations of Schrödinger type. Commun. Nonlinear Sci. Numer. Simul. 18 (2013), no. 3, 453–463.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement